# SDR HEEA080619

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,968 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 504001790116
- Part serial: 603
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, INDICATOR WILL PRECESS AND DRIFT. REPAIRED.
